# SDR DALA2023100408157

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME STA Y=1037 BTW LONGERON L15 - L17 AT PAX CABIN. SUMMARY OF NRC 00441: FRAME STA Y=1037 BTW LONGERON L15 - L17 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 4. (LP #2999578)
